Are there sleeping medications that don't cause weight gain?

Pain & Insomnia. Your pain may be the cause of your sleep issues. Please see your doc to get to the root of your pain. One possibility is Lyme. He/she can test for that but the blood work is not very reliable. Your symptoms need to be taken into account. For better sleep avoid stimulants after noon and computer, iPhone, screens of any type one hr. prior to bed. Peace and good health.

Related Questions

I take zyprexa (olanzapine) for sleep I am gaining weight doc won't put me on ones that don't cause weight gain I am getting lapband what's the difference bypass?

Lapband vs bypass. Lapband is less extensive surgery, and it can be reversed. Bypass is the most successful at weight loss, but the side effects can be a problem (frequent diarrhea, especially) think about the "sleeve" surgery as well. It is less extensive and many fine it successful. Read more...

Does not sleeping enough cause weight gain?

Yes. Lack of appropriate sleep in some studies has been linked to weight gain. Here is a source: http://www.Webmd.Com/sleep-disorders/excessive-sleepiness-10/lack-of-sleep-weight-gain. Read more...

I have heard that not sleeping well at night can cause weight gain. Why?

Sleep deprivation. Not sleeping well at night can disturb the balance of certain hormones, such as cortisol, leptin and ghrelin. Too much, or disrupted cortisol rhythm in the system, can come with stress -- and can cause Insulin resistance and weight gain. Ghrelin stimulates appetite, while leptin tells the brain you're full. Poor sleep drives leptin levels down, and ghrelin levels up -- stimulating appetite. Read more...

Sleeping at 3 to 5 pm, benefits or side effects? Does sleeping in day time causes weight gain?

Learning experience. Sleep is not an entity that is standard for any two people. Everyone tolerates sleep, hours asleep and sleep deprivation differently. The quality of sleep is more important than the quantity. If in doubt, get to a sleep professional. Read more...

Why do BP meds cause weight gain? 1 hr cardio/2 ltrs h2o/8 hrs sleep/healthy diet/yoga and I've still gained 15 lbs I can't lose! What am I missing?

BP MEDS DO NOT. BP meds do not make you gain weight, neither hydrochlorthiazide nor benicar you should consult a good nutritionist to go on a low calorie diet, with limited carbs and saturated fats.And rich in fresh fruits, vegetables and exercise program to loose weight seriously. Read more...
Not all. Ace inhibitors and the hctz (hydrochlorothiazide) will not cause significant weight gain. Thyroid problems and possible diet issues are still possible causes. See a bariatrician. Read more...

Is amtripiline the antidepressant known to cause weight gain and does it help for sleep spelling is a little off sorry?

Amitriptyine. Yes, it is an antidepressant with possible side effects of weight gain and sedation. It does help sleep at night. Read more...
Amitryptylline effec. Amitryptylline does cause some wt gain like most antidepressants. It can certainly help sleep. . Read more...

I want to know if zopliclone causes weight gain and if is better than valium. I can't sleep and I have a bipolar disorder.

Depression, Anxiety. I admire you for your concern for Health. Irregular periods, weight gain and insomnia are likely due to stress causing Anxiety and Depression. You have been taking Hiderax(Atarax) which helps with Anxiety and causes sedation. Valium is for anxiety and is habit forming. In some people Zopliclone can cause weight gain. See a Psychiatrist for diagnosis, Medication; Therapy for anxiety and depression. Read more...